# SDR FDEA201402030241

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 66,832 hours, 23,659 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Box
- Part number: 44111116
- Part serial: 113
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENDING FROM FL 380 TO APPROXIMATELY 12000', LT ENG THROTTLE STUCK.  THROTTLE FREED UP & WORKED  NORMAL FOR THE ARRIVAL & LANDING.  R&R LT ENG LOWER CONTROL BOX ASSEMBLY IAW AMM 76-11-10-4.  OPERATIONS CHECKED GOOD,  RAN ENG IAW JRH & HAD GOOD THROTTLE RESPONSE.  ACFT OK FOR SERVICE.
